# SDR QXEA200501063

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 9,818 hours, 7,369 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part serial: 683
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 17,128 hours, 24,632 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2505 RETURN TO GATE, INTERMITTANT SPOILER/STAB FAULT, RUDDER LIMIT FAULT STATUS MESSAGES.  MAINTENANCE REPLACED ISI.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
